Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 15, NWS Lubbock, TX

June 5, 200824 counties in Texas

NWS Lubbock, TX issued this wind advisory at Jun 5, 2008, 5:33 AM CDT for 24 counties in Texas. It took effect at Jun 5, 2008, 10:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2008, 5:33 AM CDT (10:33 UTC)
In effect from
Jun 5, 2008, 10:00 AM CDT
Expired
Jun 5, 2008, 6:00 PM CDT
In force
8 hr
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5492 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KLUB 051033
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
533 AM CDT THU JUN 5 2008

...GUSTY WINDS WILL CONTINUE TODAY...

.AN UNUSUALLY STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE
SOUTHERN ROCKIES TODAY. THIS WILL BRING A TIGHT PRESSURE GRADIENT
TO WEST TEXAS LEADING TO STRONG GUSTY SOUTHWESTERLY WINDS ACROSS
THE ENTIRE SOUTH PLAINS AREA. WIND SPEEDS WILL RANGE FROM 30 TO 40
MPH WITH GUSTS TO 55 MPH. AREAS OF BLOWING DUST WILL ACCOMPANY THE
WIND AND MAY CAUSE LOCAL REDUCTIONS IN VISIBILITY. MINOR TREE LIMB
DAMAGE CAN ALSO BE EXPECTED.

TXZ021>044-052100-
/O.NEW.KLUB.WI.Y.0015.080605T1500Z-080606T0100Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
533 AM CDT THU JUN 5 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT
THIS EVENING. 

GUSTY SOUTH TO SOUTHWESTERLY WINDS OF 30 TO 40 MPH...WITH GUSTS TO
55 MPH...WILL DEVELOP ACROSS THE SOUTH PLAINS AREA TODAY AS A
VIGOROUS STORM SYSTEM MOVES ACROSS THE SOUTHERN ROCKIES. THE STRONG 
WINDS WILL PRODUCE AREAS OF BLOWING DUST WHICH MAY REDUCE
VISIBILITY...PARTICULARLY IN AREAS ADJACENT TO OPEN FIELDS AND
CONSTRUCTION ZONES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS74 KLUB 052017
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
317 PM CDT THU JUN 5 2008

...WINDS WILL DIMINISH EARLY THIS EVENING...

.A STRONG UPPER LEVEL STORM SYSTEM WILL LIFT NORTHEASTWARD FROM
THE CENTRAL ROCKIES INTO THE CENTRAL PLAINS LATE TODAY. AS THE 
PRESSURE GRADIENT WEAKENS AT THE SURFACE AND ALOFT...WINDS WILL
RAPIDLY DIMINISH THIS EVENING AFTER 6 PM. WINDS HAVE ALREADY BEGUN
TO WEAKEN ACROSS THE SOUTHERN AND WESTERN SOUTH PLAINS. THE
STRONG WINDS WILL CONTINUE FOR A FEW MORE HOURS FROM THE CENTRAL
SOUTH PLAINS NORTHEASTWARD TOWARD THE SOUTHEASTERN PANHANDLE. IN
THE ADVISORY AREA...WINDS WILL CONTINUE AROUND 30 TO 35 MPH...WITH
A FEW GUSTS TO NEAR 50 MPH POSSIBLE.

TXZ021-022-027-028-033-034-039>044-052130-
/O.CAN.KLUB.WI.Y.0015.000000T0000Z-080606T0100Z/
PARMER-CASTRO-BAILEY-LAMB-COCHRAN-HOCKLEY-YOAKUM-TERRY-LYNN-GARZA-
KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
MULESHOE...LITTLEFIELD...OLTON...MORTON...LEVELLAND...PLAINS...
DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON...
ASPERMONT
317 PM CDT THU JUN 5 2008

...WIND ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELED THE WIND
ADVISORY. 

SUSTAINED WIND SPEEDS WILL CONTINUE TO DIMINISH ACROSS THE AREA AS THE
MAIN JET ENERGY ASSOCIATED WITH THE UPPER STORM SYSTEM MOVES NORTH
AND EAST AWAY FROM THE AREA. WINDS WILL CONTINUE FROM THE SOUTHWEST
AT 20 TO 30 MPH...WITH A FEW GUSTS TO NEAR 40 MPH THROUGH EARLY
EVENING.


$$

TXZ023>026-029>032-035>038-052300-
/O.EXT.KLUB.WI.Y.0015.000000T0000Z-080605T2300Z/
SWISHER-BRISCOE-HALL-CHILDRESS-HALE-FLOYD-MOTLEY-COTTLE-LUBBOCK-
CROSBY-DICKENS-KING-
INCLUDING THE CITIES OF...TULIA...SILVERTON...QUITAQUE...
MEMPHIS...TURKEY...CHILDRESS...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...LUBBOCK...SLATON...
WOLFFORTH...CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE
317 PM CDT THU JUN 5 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON.

STRONG AND GUSTY SOUTH TO SOUTHWESTERLY WINDS 30 TO 35 MPH WILL
CONTINUE THROUGH 6 PM ACROSS THE CENTRAL AND EASTERN SOUTH PLAINS
EXTENDING INTO THE SOUTHERN PANHANDLE AND ROLLING PLAINS. A FEW
GUSTS TO NEAR 50 MPH WILL BE POSSIBLE.
 
THE VIGOROUS STORM SYSTEM THAT HAS BEEN RESPONSIBLE FOR THE STRONG WINDS
WILL MOVE FROM THE CENTRAL ROCKIES INTO THE CENTRAL PLAINS THIS
EVENING...WITH WINDS EXPECTED TO DIMINISH BELOW 30 MPH AFTER 6 PM.
THE STRONG WINDS WILL CONTINUE TO PRODUCE AREAS OF BLOWING DUST
WHICH MAY REDUCE VISIBILITY...PARTICULARLY IN AREAS ADJACENT TO
OPEN FIELDS AND CONSTRUCTION ZONES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KLUB 052309
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
609 PM CDT THU JUN 5 2008

...STRONG WINDS CONTINUE EARLY THIS EVENING...

TXZ023>026-029>031-035>037-060200-
/O.EXP.KLUB.WI.Y.0015.000000T0000Z-080605T2300Z/
/O.NEW.KLUB.WI.Y.0016.080605T2309Z-080606T0200Z/
SWISHER-BRISCOE-HALL-CHILDRESS-HALE-FLOYD-MOTLEY-LUBBOCK-CROSBY-
DICKENS-
INCLUDING THE CITIES OF...TULIA...SILVERTON...QUITAQUE...
MEMPHIS...TURKEY...CHILDRESS...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...LUBBOCK...SLATON...WOLFFORTH...
CROSBYTON...RALLS...DICKENS...SPUR
609 PM CDT THU JUN 5 2008

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING.

STRONG AND GUSTY SOUTHWEST TO WESTERLY WINDS 30 TO 35 MPH WILL
CONTINUE THROUGH 8 OR 9 PM ACROSS THE SOUTH PLAINS...EXTREME
SOUTHERN TEXAS PANHANDLE...AND PORTIONS OF THE ROLLING PLAINS. 
A FEW GUSTS TO 50 MPH WILL REMAIN POSSIBLE. AREAS OF BLOWING DUST
WILL ALSO CONTINUE WITH LOCAL VISIBILITIES UNDER A MILE NEAR OPEN
FIELDS.

THE STORM SYSTEM RESPONSIBLE FOR THESE WINDS SHOULD FINALLY MOVE
FAR ENOUGH NORTH FOR WINDS TO SUBSIDE AROUND DARK. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ032-038-060015-
/O.EXP.KLUB.WI.Y.0015.000000T0000Z-080605T2300Z/
COTTLE-KING-
INCLUDING THE CITIES OF...PADUCAH...GUTHRIE
609 PM CDT THU JUN 5 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS THIS EVENING SHOULD MOSTLY REMAIN 30 MPH OR LESS...ALTHOUGH
OCCASIONAL GUSTS TO 40 MPH WILL LIKELY OCCUR.

$$

TXZ021-022-027-028-033-034-039>043-060200-
/O.NEW.KLUB.WI.Y.0016.080605T2309Z-080606T0200Z/
PARMER-CASTRO-BAILEY-LAMB-COCHRAN-HOCKLEY-YOAKUM-TERRY-LYNN-GARZA-
KENT-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
MULESHOE...LITTLEFIELD...OLTON...MORTON...LEVELLAND...PLAINS...
DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON
609 PM CDT THU JUN 5 2008

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

STRONG AND GUSTY SOUTHWEST TO WESTERLY WINDS 30 TO 35 MPH WILL
CONTINUE THROUGH 8 OR 9 PM ACROSS THE SOUTH PLAINS...EXTREME
SOUTHERN TEXAS PANHANDLE...AND PORTIONS OF THE ROLLING PLAINS. 
A FEW GUSTS TO 50 MPH WILL REMAIN POSSIBLE. AREAS OF BLOWING DUST
WILL ALSO CONTINUE WITH LOCAL VISIBILITIES UNDER A MILE NEAR OPEN
FIELDS.

THE STORM SYSTEM RESPONSIBLE FOR THESE WINDS SHOULD FINALLY MOVE
FAR ENOUGH NORTH FOR WINDS TO SUBSIDE AROUND DARK. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Jun 5, 3:37 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 5, 3:37 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
337 AM CDT THU JUN 5 2008

.SHORT TERM...
VIGOROUS UPPER LOW ACROSS SRN UTAH EARLY THIS MORNING WILL MOVE
ACROSS THE CENTRAL AND SRN ROCKIES TODAY AND THEN OUT INTO THE
PLAINS TONIGHT. A STRONG JETMAX WILL ROTATE AROUND THE BASE OF THE
LOW/TROUGH WITH ALMOST 100+ KT AT H5 TRANSLATING ACROSS THE NW SOUTH
PLAINS AND PANHANDLE. AT THE SFC...LOW PRESSURE CENTER IN SE
COLORADO WILL BEGIN TO MOVE EAST ACROSS KS TODAY...AND DRAG A SFC
TROUGH ACROSS THE PANHANDLES AND SPLNS. FCST WIND SPEEDS ARE A MAIN
CONCERN AND A BIT PROBLEMATIC ACROSS THE AREA TODAY. AS OF 3
AM...WIND SPEEDS HAVE REMAINED AT JUST BELOW ADVISORY LEVELS FOR MANY
LOCATIONS MOST OF THE NIGHT...ALTHOUGH WE EXPECT SPEEDS TO DIMINISH
SOMEWHAT TOWARD SUNRISE. MODEL GUIDANCE INDICATES THAT THE STRONGEST
WINDS WILL THEN SHIFT EASTWARD FROM THE SPLNS INTO THE ROLLING
PLAINS TODAY. SUSTAINED 30 KTS SHOULD BE MET AT LEAST IN THE EASTERN
2/3RDS OF THE CWA TODAY...IN FACT WOULD NOT BE SURPRISED TO SEE SOME
MORE ISOLD SEVERE WIND GUSTS. FARTHER WEST WE MAY SEE A DECREASING
TREND IN WIND SPEEDS THROUGH THE AFTN AS THE PRESSURE GRADIENT
RELAXES IN THE SFC TROUGH. HOWEVER...GIVEN THE SW-NE ORIENTATION OF
THE JETMAX...AND THE HIGHER TERRAIN OF THE WEST...HAVE OPTED TO
INCLUDE ALL COUNTIES IN THE WIND ADVISORY...ALTHOUGH WE EXPECT THE
WINDS TO DECREASE OUT WEST IN THE AFTN AND THUS THE ADVISORY MAY BE
ABLE TO TRIMMED WITH TIME. AREAS OF BLOWING DUST AND DANGEROUS FIRE
WEATHER CONDITIONS WILL ALSO CONTINUE...SEE FIRE WX SECTION BELOW.
FINALLY...HIGH TEMPS ARE EXPECTED TO BE ABOUT 5-10 DEGREES COOLER
TODAY WITH THE INCOMING SYSTEM BUT DOWNSLOPE WARMING WILL COUNTERACT
THE LOWER HEIGHTS TO A DEGREE.

DRYLINE ONCE AGAIN EXPECTED TO MIX INTO THE EASTERN ROLLING
PLAINS...HANGING BACK TO FARTHER WEST ACROSS THE SOUTHERN ZONES. LATER
THIS EVENING...HEIGHT FALLS AND STRONG LARGE SCALE ASCENT WILL
SPREAD ACROSS THE REGION. H7 TEMPS ARE FCST TO DROP FROM ABOUT 16 C
TO ABOUT 12 C. TSTM DEVELOPMENT IS EXPECTED ALONG THE DRYLINE ACROSS
SRN KS/NRN OK. DEVELOPMENT FARTHER SOUTH IS MORE UNCERTAIN...BUT
SEVERAL VERSIONS OF THE WRF/NAM DEVELOP SHOW TSTMS CONTINUING TO
DEVELOP SWD ALONG THE DL BETWEEN ABOUT 3Z AND 6Z. WITH THIS IN MIND
WILL MAINTAIN SLGT CHC IN THIS AREA TONIGHT. AS TROUGH AXIS PASSES
EAST THE WINDS WILL REMAIN VEERED WITH THE DL REMAINING IN THE EAST.
SLIGHTLY COOLER OVERNIGHT TEMPS EXPECTED ON THE CAPROCK. A VERY WEAK
NORTHERLY WIND SHIFT MAY WORK INTO THE NRN SECTIONS AFTER MIDNIGHT.

.LONG TERM...
THE STRONG UPPER LEVEL STORM SYSTEM RESPONSIBLE FOR THURSDAYS
STRONG WINDS WILL LIFT QUICKLY NORTH AND EAST INTO THE NORTHERN
GREAT PLAINS/UPR MIDWEST ON FRIDAY. ALTHOUGH A VERY WEAK WIND
SHIFT TO THE NORTH MAY OCCUR EARLY FRIDAY...SFC WINDS WILL QUICKLY
SHIFT BACK TO THE SOUTH DURING THE DAY AS A LEE TROUGH DEEPENS
OVER EASTERN COLORADO AND NEW MEXICO. WINDS WILL BECOME BREEZY
AGAIN BY 00Z...BUT NOTHING LIKE IN RECENT DAYS.

FOR THE WEEKEND AND INTO NEXT WEEK...WILL SEE MORE TYPICAL EARLY SUMMER
WEATHER FOR THE REGION WITH THE DRYLINE GENERALLY REMAINING OVER
EASTERN NEW MEXICO. ALTHOUGH WINDS WILL REMAIN BREEZY...FIRE
WEATHER CONDITIONS WILL FINALLY EASE WITH MUCH HIGHER DEWPOINTS IN
THE 50S AND 60S. MAY EVEN SEE SOME EARLY MORNING STRATUS OVER MUCH
OF THE AREA WITH THE INCREASED LOW LEVEL MOISTURE. WILL HAVE TO
KEEP A CLOSE EYE ON ANY STORM INITIATION INVOF THE DRYLINE DURG
THE LATE AFTN/EARLY EVENING HRS SUNDAY THROUGH TUESDAY WITH
INCREASED SFC CONVERGENCE AND POSSIBLE WEAK DISTURBANCES IN
SOUTHWEST FLOW ALOFT. TOO EARLY TO ADD MENTIONABLE POPS RIGHT NOW.

&&

.FIRE WEATHER...
ONCE AGAIN WE WILL HAVE TO CONTEND WITH DANGEROUS FIRE WX CONDITIONS
ACROSS THE AREA TODAY. DESPITE SLIGHTLY COOLER TEMPS...RH VALUES
SHOULD EASILY DROP BELOW 15 PERCENT WEST OF THE DRYLINE WHICH SHOULD
BE LOCATED FROM NEAR CHILDRESS SWWD INTO KENT COUNTY BY MID
AFTERNOON. AND WIND SPEEDS AT THE 20-FT LEVEL ARE EXPECTED TO BE IN
THE 20 TO 30 MPH RANGE WITH STRONGER GUSTS. THE FIRE WX WATCH HAS
BEEN UPGRADED TO A RED FLAG WARNING FOR ALL BUT THE EASTERN ROLLING
PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        90  52  90  62  93 /   0   0   0   0   0
TULIA         93  58  93  65  94 /  10  10   0   0   0
PLAINVIEW     92  60  93  65  93 /   0  10   0   0   0
LEVELLAND     94  58  93  65  93 /   0   0   0   0   0
LUBBOCK       95  62  95  69  94 /   0  10   0   0   0
DENVER CITY   94  60  94  65  94 /   0   0   0   0   0
BROWNFIELD    95  61  94  65  94 /   0  10   0   0   0
CHILDRESS    100  65  96  71  97 /  10  20  10  10   0
SPUR          99  66  95  67  94 /  10  20  10  10   0
ASPERMONT    100  71  96  71  96 /  10  20  10  10   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: TXZ021>031-033>037-039>043.

WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: TXZ021>044.

&&

33/21
Hazardous weather outlook, Jun 4, 11:28 PM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1128 PM CDT WED JUN 4 2008

TXZ021>044-060430-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1128 PM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS AND VERY LOW RELATIVE HUMIDITY ON THURSDAY WILL CREATE
ANOTHER DAY WITH EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ACROSS
THE SOUTH PLAINS...WITH CRITICAL CONDITIONS OVER THE EXTREME SOUTHWEST
TEXAS PANHANDLE AND THE ROLLING PLAINS. THESE STRONG WINDS WILL BE
HAZARDOUS TO MOTORISTS DUE TO CROSS WINDS AND AREAS OF BLOWING DUST
AND MAY ALSO BE STRONG ENOUGH TO CAUSE MINOR TREE LIMB DAMAGE. IN
ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER
PORTIONS OF THE ROLLING PLAINS THURSDAY EVENING AS A PACIFIC COLD
FRONT INTERACTS WITH A VERY UNSTABLE AIRMASS IN THAT REGION.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 5:21 AM CDTRed Flag WarningLUBBailey, Briscoe, Castro, Childress, Cochran, Crosby and 15 more16 hr
Jun 5, 6:09 PM CDTWind AdvisoryLUBBailey, Briscoe, Castro, Childress, Cochran, Crosby and 15 more3 hr

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.